# SDR AALA201611309011

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: F5347824220200
- Condition: Corroded
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH PLATE AT Y450 BETWEEN FRAMES 80 AND 82. REPLACED THE ATTACH PLATE IAW SRM 53-00-15-101.
